American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Martin Scharlemann. Generating the Genus $g+1$ Goeritz Group of a Genus $g$ Handlebody. Contemporary Mathematics 597 (2013) 347-369.
Book volume table of contents   
View Article: PDF

[2] Sangbum Cho. Homeomorphisms of the 3-sphere that preserve a Heegaard splitting of genus two. Proc. Amer. Math. Soc. 136 (2008) 1113-1123. MR 2361888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The reduced distance. Math. Surveys Monogr. 135 (2007) 285-380.
Book volume table of contents   
View Article: PDF

[4] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The compactness theorem for Ricci flow. Math. Surveys Monogr. 135 (2007) 127-148.
Book volume table of contents   
View Article: PDF

[5] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Ricci solitons. Math. Surveys Monogr. 135 (2007) 1-53.
Book volume table of contents   
View Article: PDF

[6] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. K\"ahler-Ricci flow and K\"ahler-Ricci solitons. Math. Surveys Monogr. 135 (2007) 55-125.
Book volume table of contents   
View Article: PDF

[7] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 135 (2007) MR MR2302600.
Book volume table of contents   

[8] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Energy, monotonicity, and breathers. Math. Surveys Monogr. 135 (2007) 189-220.
Book volume table of contents   
View Article: PDF

[9] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Basic topology of 3-manifolds. Math. Surveys Monogr. 135 (2007) 433-443.
Book volume table of contents   
View Article: PDF

[10] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Proof of the compactness theorem. Math. Surveys Monogr. 135 (2007) 149-187.
Book volume table of contents   
View Article: PDF

[11] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Entropy and no local collapsing. Math. Surveys Monogr. 135 (2007) 221-284.
Book volume table of contents   
View Article: PDF

[12] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Applications of the reduced distance. Math. Surveys Monogr. 135 (2007) 381-432.
Book volume table of contents   
View Article: PDF

[13] Yo'av Rieck. A short proof of Bing's characterization of $S^3$. Proc. Amer. Math. Soc. 135 (2007) 1947-1948. MR 2286108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Abigail Thompson. Algorithmic recognition of 3-manifolds. Bull. Amer. Math. Soc. 35 (1998) 57-66. MR 1487190.
Abstract, references, and article information   
View Article: PDF

[15] G. A. Swarup. On the cut point conjecture. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 98-100. MR 1412948.
Abstract, references, and article information   
View Article: PDF

[16] Steve Armentrout. Links and nonshellable cell partitionings of $S\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 635-639. MR 1132848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward M. Brown. Unknotted solid tori and genus one Whitehead manifolds . Trans. Amer. Math. Soc. 333 (1992) 835-847. MR 1120774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mladen Bestvina and Geoffrey Mess. The boundary of negatively curved groups . J. Amer. Math. Soc. 4 (1991) 469-481. MR 1096169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. McA. Gordon and J. Luecke. Knots are determined by their complements . J. Amer. Math. Soc. 2 (1989) 371-415. MR 965210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] José María Montesinos. Two questions on Heegaard diagrams of $S^3$ . Proc. Amer. Math. Soc. 102 (1988) 421-425. MR 921010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Scharlemann. A remark on companionship and property P . Proc. Amer. Math. Soc. 98 (1986) 169-170. MR 848897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Myers. Homology cobordisms, link concordances, and hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 271-288. MR 697074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takeshi Kaneto. On genus $2$ Heegaard diagrams for the $3$-sphere . Trans. Amer. Math. Soc. 276 (1983) 583-597. MR 688963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mitsuyuki Ochiai. $2$-sided embeddings of projective planes into $3$-manifolds . Trans. Amer. Math. Soc. 274 (1982) 641-650. MR 675072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Myers. Simple knots in compact, orientable $3$-manifolds . Trans. Amer. Math. Soc. 273 (1982) 75-91. MR 664030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Siegfried Moran. On a conjecture of Papakyriakopoulos. Bull. Amer. Math. Soc. 4 (1981) 189-191. MR 598685.
Abstract, references, and article information   
View Article: PDF

[29] James McCool. A counterexample to conjectures of Papakyriakopoulos and Swarup . Proc. Amer. Math. Soc. 81 (1981) 193-194. MR 593455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1